# SDR DHL2002807523

- Difficulty date: March 26, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 1443 FUS. EXT. SKIN CRACKED .500 STA 1748CORR.: REMOVED FASTNERS I/A/W SRM 51-1-21 PG.1 - CUT OUT DAMAGED AREA I/A/W SRM 53-2-1 PG. 99-100 -FABRICATED FILLER (7075T6 .063) + FINGER DOUBLERS (7075T6 .040 + DOUBLER (7075T6 .071) I/A/W SRM53-2-1 PG. 99-100 - CLEANED , TREATED , PRIMED I/A/W SRM 51-1-8B - INSTALLED FILLER , FINGER DOUBLERS AND DOUBLER I/A/W SRM 53-2-1PG. 99-100 , 51-1-21 & 51-1-20D PG.9
